# SDR SIMA20130119004

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 28,754 hours, 25,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190M390293224
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT ON THE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE WIRE CONNECTOR ON WIRE W799-8001-20 IAW EMB 135 SWPM 20-21-00.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WERE GOOD IAW EMB 135 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
